0

votes

A question on Moviprep

Commented on February 25, 2012
Created February 24, 2012 at 9:26 PM

Hi So i've got a colon that's literally full of ** . It is the reason for my stomach pains, bloating, conentration issues..the list goes on. My G.I specialist gave me moviprep to clear it out ( NOT for a colonoscopy) So I thought that I can eat while taking this, since im not getting a procedure done on me.

Is this okay? Or should I be having just fluids anyway?

Thankyou!

3c6b4eed18dc57f746755b698426e7c8

(5152)

on February 25, 2012
at 01:42 AM

What exactly do you mean by clearing it out? Do u mean fecal impaction?

43287efa53a0341834217bd64ccd0133

(0)

on February 24, 2012
at 09:43 PM

hm.. Good point. I can't delete the question. If a mod sees this feel free to delete it :)

F1b39d4f620876330312f4925bd51900

(4090)

on February 24, 2012
at 09:30 PM

I think this might be a question for your doctor.

  • 43287efa53a0341834217bd64ccd0133

    asked by

    (0)
  • Views
    1.8K
  • Last Activity
    2485D AGO
Frontpage book

Get FREE instant access to our Paleo For Beginners Guide & 15 FREE Recipes!

0 Answers

Answer Question


Get FREE instant access to our
Paleo For Beginners Guide & 15 FREE Recipes!